# SDR MWEA97311

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Elongated Hole
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, RT WING LWR STRINGER 22 FWD THROUGH BOLT ELONGATED.  MAINT REPAIRED IAW DAC TELEX SVC-MSP-0187/GLP 14 FEB 97.
